# SDR AALA20060298

- Difficulty date: May 12, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N402A
- Make and model: Doug DC-9-82
- Aircraft serial: 49313
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IND - RECEIVED THREE RED LIGHTS WITH GEAR HANDLE DOWN ON APPROACH.  ACCOMPLISHED ALTERNATE GEAR EXTENSION.  FLY BY AND TOWER CONFIRMED THREE GEAR DOWN.  ACCOMPLISHED QRH FOR GEAR HANDLE DOWN WITH ONE OR MORE RED LIGHTS.  LANDED IND WITHOUT INCIDENT.  INSTALLED GEAR PINS ON RUNWAY AND VISUALLY INSPECTED RUB STRIPS ON MAIN LANDING GEAR DOOR.  REPLACED PROXIMITY BOX.  SYSTEM GROUND CHECKED NORMAL OPERATION.
